Advertisement

Lithuanian Mathematical Journal

, Volume 29, Issue 1, pp 80–95 | Cite as

Approximation of distributions of integer-valued additive functions by discrete charges. II

  • J. Siaulys
  • V. Chekanavicius
Article

Keywords

Additive Function Discrete Charge 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. Shyaulis and V. Chyakanavichyus, “Approximation of distributions of integer-valued additive functions by discrete charges. I,” Liet. Mat. Rinkinys,28, No. 4, 795–810 (1988).Google Scholar
  2. 2.
    G. Halasz, “On the distribution of additive and the mean values of multiplicative functions,” Stud. Sci. Math. Hung.,6, 211–233 (1971).Google Scholar
  3. 3.
    G. Halasz, “Über die Mittelwerte multiplikativer zahlentheoretischer Funktionen,” Acta Math. Acad. Sci. Hung.,19, 365–403 (1968).Google Scholar
  4. 4.
    I. P. Kubilyus, Probabilistic Methods in Number Theory [in Russian], Gos. Izd. Polit. Nauch. Lit., LitSSR (1962).Google Scholar
  5. 5.
    R. Skrabutenas, “Local limit distribution laws for a class of arithmetic functions,” Liet Mat. Rinkinys,18, No. 1, 187–202 (1978).Google Scholar
  6. 6.
    E. Manstavichyus and R. Skrabutenas, “Summation of values of multiplicative functions,” Liet. Mat. Rinkinys,24, No. 2, 122–129 (1984).Google Scholar
  7. 7.
    G. Styapanauskas, “Local theorem of large deviations for additive functions,” Liet. Mat. Rinkinys,22, No. 3, 170–184 (1982).Google Scholar
  8. 8.
    V. Stakenas, “Local distribution of values of some additive arithmetic functions,” Liet. Mat. Rinkinys,24, No. 4, 176–193 (1984).Google Scholar
  9. 9.
    I. Orlov, “Estimates in integral distribution laws and algebraic number fields,” Liet. Mat. Rinkinys,28, No. 1, 82–98 (1988).Google Scholar
  10. 10.
    I. Shyaulis, “Integer-valued additive arithmetic functions and Poisson distribution,” Liet. Mat. Rinkinys,28, No. 2, 384–398 (1988).Google Scholar
  11. 11.
    P. D. T. A. Elliott, Probabilistic Number Theory, Vol. 1, Springer-Verlag, Berlin-Heidelberg-New York (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • J. Siaulys
  • V. Chekanavicius

There are no affiliations available

Personalised recommendations